# SDR DALA13008600990

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 56,267 hours, 41,033 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING TAILCONE FUNCTIONAL TEST, DOOR ARM PIN, PRESSURE BULKHEAD, AND FITTING DAMAGED.  R & R EMERGENCY EXIT PRESSURE BULKHEAD DOOR ARM PIN AND FITTING IAW CMM RII COMPLETED.
